# SDR MASA2009060200175

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 16,769 hours, 11,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: 9670081
- Part serial: 0134
- Condition: Intermittent
- Location: Landing Gear
- Part time: 16,780 hours, 11,452 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ACFT RETURNED TO THE FIELD AND DECLARED AN EMERGENCY DUE TO A GEAR DISAGREE MESSSAGE ON RETRACT.  PASSENGERS WERE BRACED BUT LANDING WAS UNEVENTFUL.  MX REMOVED AND REPLACED THE 3B PRESSURE SWITCH.
